Per citar aquest document: http://ddd.uab.cat/record/119030
Groups with normality conditions for subgroups of infinite rank
De Falco, Maria (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni)
de Giovanni, Francesco (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni)
Musella, Carmela (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni)

Data: 2014
Resum: A well-known theorem of B. H. Neumann states that a group has finite conjugacy classes of subgroups if and only if it is central-by-finite. It is proved here that if G is a generalized radical group of infinite rank in which the conjugacy classes of subgroups of infinite rank are finite, then every subgroup of G has finitely many conjugates, and so G=Z(G) is finite. Corresponding results are proved for groups in which every subgroup of infinite rank has fiznite index in its normal closure, and for those in which every subgroup of infinite rank is finite over its core.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Almost normal subgroup ; Group of infinite rank
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 331-340, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58214_16


10 p, 278.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2014-07-09, darrera modificació el 2016-06-04



   Favorit i Compartir